# SDR UALA2009103003392

- Difficulty date: October 29, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 56,024 hours, 19,618 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Part number: RDAM673636
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R4 DOOR SLIDE HARNESS LOWER FRAYED.  REPLACED THE SLIDE HARNESS.
